Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128

  [Search Papers]
1221. R. Mansouri and M. Khorrami,
The Equivalence of Darmois-Israel and Distributional Method for Thin Shells in General Relativity
J. Math. Phys. 37(1996), 5672-5683  [abstract]   
arXive.org link: gr-qc/9608029 [ abs, src, ps, others], cited by
IPM/P-1996/041
 
1222. M. Khorrami,
Symmetries in Discrete-Time Mechanics
Ann. Phys. 252(1996), 357-361  [abstract]   
IPM/P-1996/024
 
1223. M. Rainer and A. Zhuk,
Tensor-Multi-Scalar Theories from Multidimensional Cosmology
Phys. Rev. D 54(1996), 6186-6192  [abstract]   
IPM/P-1996/022
 
1224. M.R. Abolhasani, M. Alishahiha and A.M. Ghezelbash,
The Moduli Space and Monodromies of the N=2 Supersymmetric Yang-Mills Theory with Any Lie Gauge Groups
Nucl. Phys. B 480(1996), 279-295  [abstract]   
arXive.org link: hep-th/9606043 [ abs, src, ps, others], cited by
IPM/P-1996/019
 
1225. M. Alimohammadi and H. Mohseni Sadjadi,
Laughlin States on the Poincaré Half-Plane and Their Quantum Group Symmetry
J. Phys. A: Math. Gen. 29(1996), 5551-5557  [abstract]   
arXive.org link: hep-th/9602013 [ abs, src, ps, others], cited by
IPM/P-1996/013
 
1226. A.M. Ghezelbash,
Gauging of Lorentz Group WZW Model by Its Null Subgroup
Mod. Phys. Lett. A 11(1996), 1765-1775  [abstract]   
arXive.org link: hep-th/9607084 [ abs, src, ps, others], cited by
IPM/P-1996/012
 
1227. S. Rouhani and M. Vesali,
Magnetic Phases of the Random Energy Model
Prog. Theor. Phys. 26(1996), 553  [abstract]   
IPM/P-1996/011
 
1228. M. Alishahiha, A.H. Fatollahi and K. Kaviani,
Non-Commutative Geometry and Chiral Perturbation Lagrangian
Phys. Lett. B 382(1996), 369-373  [abstract]   
arXive.org link: hep-th/9601084 [ abs, src, ps, others], cited by
IPM/P-1996/007
 
1229. A. Shariati, A. Aghamohammadi and M. Khorrami,
The Universal R-Matrix for the Jordanian Deformation of sl(2), and the Contracted Forms of so(4)
Mod. Phys. Lett. A 11(1996), 187-197  [abstract]   
IPM/P-1996/006
 
1230. H. Arfaei and S. Parvizi,
WZNW Models from Nonstandard Bilinear Forms
Mod. Phys. Lett. A 11(1996), 1289-1306  [abstract]   
arXive.org link: hep-th/9601068 [ abs, src, ps, others], cited by
IPM/P-1996/004
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.